MAGNETOHYDRODYNAMIC FLOW THROUGH A POROUS MEDIUM BOUNDED BY AN OSCILLATING POROUS PLATE

A., Neelima and V., Omeshwar Reddy (2022) MAGNETOHYDRODYNAMIC FLOW THROUGH A POROUS MEDIUM BOUNDED BY AN OSCILLATING POROUS PLATE. Advances and Applications in Fluid Mechanics, 28 (1). pp. 27-40. ISSN 0973-4686

[thumbnail of Dr. V Omesh Reddy-2.pdf] Text
Dr. V Omesh Reddy-2.pdf

Download (636kB)

Abstract

A solution is obtained in closed form for the flow of an
incompressible viscous fluid of small electrical conductivity in a permeable medium close to an infinite permeable flat plate that oscillates in presence of a transverse magnetic field of uniform strength and stationary relative to the fluid. The graphical portrayals show that the permeable medium lessens the velocity profiles.

Item Type: Article
Subjects: K Basic Science and Humanities > K1 Mathematics
Departments: Basic Science and Humanities
Depositing User: Dr Phani Kumar Nali
Date Deposited: 07 Mar 2024 03:29
Last Modified: 07 Mar 2024 03:29
URI: https://ir.vignanits.ac.in/id/eprint/210

Actions (login required)

View Item
View Item